I was losing some hair and the Topamax didn't seem to do much for me as far as sleep or weight (but did for my headaches which I was not looking forward to having again). When I went on Lunesta, which has less side affects, I weaned off Topamax. I stopped losing hair and started getting the headaches again, but didnt attribute the twitch (almost Bell's Palsy) in my left eye to it. I had just gotten different contacts and thought that was the reason. The eye dr says it must be the Lyme. When I decided to just go back on the topamax because of the headaches and I wasnt successful finding an all natural appetite suppressor, the twitch stopped. It was unbearable when I had it and in photos, my eyelid was hanging all the time. I too, am on the Cymbalta, Wellbutrin, Klonopin combo. Plus Strattera for ADD. Would love to get off of some pills. Doc says: Why? If they all do something to make you feel better..... Anyone have withdrawals like that from Tomamax?